MathSciNet Relay Station
MathSciNet bibliographic data
MR2679023 (2012c:47120) 47D09 (26A33 34A08 47A60)
Li, Miao; Chen, Chuang; Li, Fu-Bo On fractional powers of generators of fractional resolvent families. J. Funct. Anal. 259 (2010), no. 10, 2702–2726.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement